Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 85, NWS Buffalo, NY

October 23, 2012

NWS Buffalo, NY issued this small craft advisory at Oct 23, 2012, 3:49 AM EDT. It took effect at Oct 23, 2012, 10:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2012, 3:49 AM EDT (07:49 UTC)
In effect from
Oct 23, 2012, 10:00 AM EDT
Expired
Oct 24, 2012, 9:36 AM EDT
In force
24 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WHUS71 KBUF 230749
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT TUE OCT 23 2012

LOZ042-043-231600-
/O.NEW.KBUF.SC.Y.0085.121023T1400Z-121024T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
349 AM EDT TUE OCT 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT
WEDNESDAY. 

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
4 follow-up statements
346 
WHUS71 KBUF 231952
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EDT TUE OCT 23 2012

LOZ042-043-240400-
/O.EXT.KBUF.SC.Y.0085.000000T0000Z-121024T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
352 PM EDT TUE OCT 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
720 
WHUS71 KBUF 240143
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
943 PM EDT TUE OCT 23 2012

LOZ042-043-240945-
/O.CON.KBUF.SC.Y.0085.000000T0000Z-121024T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
943 PM EDT TUE OCT 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
752 
WHUS71 KBUF 240745
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
345 AM EDT WED OCT 24 2012

LOZ042-043-241400-
/O.CON.KBUF.SC.Y.0085.000000T0000Z-121024T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
345 AM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
491 
WHUS71 KBUF 241336
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
936 AM EDT WED OCT 24 2012

LOZ042-043-241445-
/O.CAN.KBUF.SC.Y.0085.000000T0000Z-121024T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
936 AM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:28 AM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 23, 1:28 AM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
128 AM EDT TUE OCT 23 2012

.SYNOPSIS...
HIGH PRESSURE WILL DRIFT TO THE ATLANTIC COAST TONIGHT AND TUESDAY.
AS THE HIGH DEPARTS...A WARM FRONT WILL EXTEND EASTWARD ACROSS THE
GREAT LAKES AND BRING RAIN TO THE AREA LATE TONIGHT AND TUESDAY...
WITH SOMEWHAT LOWER SHOWER CHANCES THEN LINGERING THROUGH MIDWEEK.
ABOVE NORMAL TEMPERATURES AND MAINLY DRY CONDITIONS ARE THEN
EXPECTED FOR THE LATTER HALF OF THE WEEK AS HIGH PRESSURE BECOMES
RE-ESTABLISHED ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 1000 PM...MODIFIED THE FORECAST TO INCLUDE AN EARLIER CHANCE
OF SHOWERS AND THUNDERSTORMS OVER THE NIAGARA FRONTIER AND WESTERN
LAKE ONTARIO AS AN AREA OF CONVECTION HAS DEVELOPED WELL AHEAD OF
THE WARM FRONT. AS THIS CONVECTION IS EXPECTED TO FOLLOW THE MEAN
THICKNESS GRADIENT...IS SHOULD JUST GRAZE NIAGARA...ORLEANS AND
NORTHERN ERIE COUNTIES AND IMPACT THE WESTERN MARINE ZONES ON LAKE
ONTARIO BY MIDNIGHT. THE LARGER AND MORE WIDESPREAD AREA OF SHOWERS
AND EMBEDDED THUNDERSTORMS WILL ARRIVE LATER OVERNIGHT.

THICKENING CLOUDS EXPECTED TONIGHT FROM SOUTHWEST TO NORTHEAST AS
ELEVATED WARM FRONT DEVELOPS ACROSS THE AREA IN A STRENGTHENING WARM
AIR ADVECTION REGIME. THE RAIN THREAT LOOKS MINIMAL THROUGH MIDNIGHT
WITH PLENTY OF DRY AIR IN THE MID LEVELS. RAIN CHANCES WILL INCREASE
SIGNIFICANTLY OVER WESTERN AREAS AFTER MIDNIGHT...AS DEEPER MOISTURE
AND BETTER ISENTROPIC LIFT ARRIVE WITH SURFACE WARM FRONT AND
APPROACHING SHORTWAVE. ALTHOUGH INSTABILITY IS MARGINAL...IT IS
ENOUGH TO MENTION OF THUNDER IN THE FORECAST AS THERE IS CURRENTLY
LIGHTNING ASSOCIATED WITH THE SHORTWAVE GENERATED ACTIVITY OVER THE
OHIO VALLEY. WITH THE WARM AIR ADVECTION ASSOCIATED WITH THE WARM
FRONT AND ABUNDANT CLOUD COVER TO PREVENT MUCH IN THE WAY OF
RADIATIONAL COOLING OVERNIGHT LOW TEMPERATURES WILL BE MILD...IN THE
LOWER TO MID 50S ACROSS THE WEST...BUT COOLING DOWN INTO THE 40S
ACROSS THE NORTHEAST WHERE CLOUD COVER WILL HAVE LESS OF AN IMPACT.

SLOW MOVING WARM FRONT WILL MAKE LITTLE PROGRESS NORTHWARD DURING
TUESDAY AS IT LOOKS TO STALL ACROSS NEW YORK STATE. THIS WILL RESULT
IN RAIN AND CHANCES FOR THUNDER TO CONTINUE...ESPECIALLY OVER
WESTERN AND SOUTHERN PORTIONS OF THE AREA.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
RAIN WILL BE ONGOING ACROSS WESTERN AND NORTH-CENTRAL NEW YORK
TUESDAY NIGHT AS A WARM FRONT CONTINUES TO LIFT NORTH ACROSS THE
REGION. ALTHOUGH THE DEEPEST MOISTURE WILL HAVE SHIFTED TO OUR
EAST BY TUESDAY EVENING...PWATS WILL STILL BE RUNNING OVER AN INCH
AND GIVEN THE ABUNDANT SURFACE CONVERGENCE ALONG THE FRONT ANOTHER
TENTH TO QUARTER OF AN INCH WILL BE POSSIBLE...MAINLY SOUTH AND
WEST OF LAKE ONTARIO WITH THE NORTH COUNTRY BEING SPARED THE BULK
OF THE PRECIP. TEMPERATURES OVERNIGHT WILL REFLECT THE BROAD WARM
ADVECTION TAKING PLACE ACROSS THE REGION WITH LOWS ONLY IN THE MID
50S...WITH UPPER 40S IN THE NORTH COUNTRY.

THE FRONT WILL CONTINUE TO SLOWLY BOW NORTH ACROSS THE FORECAST AREA
ON WEDNESDAY AS UPPER LEVEL RIDGING AMPLIFIES OVER THE EASTERN U.S.
IN RESPONSE TO A STRONG JET STREAK HELPING TO DIG A DEEP LONGWAVE
TROUGH OVER THE WESTERN U.S. THIS INCREASING RIDGING SHOULD HELP
BRING AN END TO THE STEADY RAIN BY WEDNESDAY MORNING...THOUGH GIVEN
THE CONTINUED PRESENCE OF THE FRONT WILL KEEP PLENTY OF CLOUDS ALONG
WITH THE POSSIBILITY OF LINGERING SHOWERS OPEN THROUGH THE DAY ON
WEDNESDAY. TEMPERATURES WILL RUN WELL INTO THE 60S AS 850MB TEMPS
INCREASE TO THE +10 TO +12C RANGE...THOUGH THE CONTINUED PRESENCE OF
CLOUD COVER SHOULD RULE OUT 70S AT THIS POINT.

WEDNESDAY NIGHT WILL REPRESENT A TRANSITION AS RIDGING CONTINUES TO
AMPLIFY OVER THE EAST COAST. EXPECT POPS TO DIMINISH OVERNIGHT AS
DRIER AIR ADVECTS INTO THE AREA AND THE LOWER GREAT LAKES BECOMES
FIRMLY ENTRENCHED IN THE WARM SECTOR AHEAD OF A RAPIDLY DEVELOPING
SURFACE CYCLONE OVER THE UPPER MIDWEST/WESTERN GREAT LAKES. THIS
WILL RESULT IN WHAT SHOULD BE A VERY WARM DAY AS 850MB TEMPERATURES
CLIMB FURTHER INTO THE +12 TO +14C RANGE WITH PLENTY OF SUNSHINE TO
GO AROUND UNDER SOUTHERLY LOW LEVEL FLOW. TEMPERATURES IN THE 70S
WILL ABOUND ACROSS WESTERN AND CENTRAL NEW YORK MAKING IT FEEL MORE
LIKE EARLY SEPTEMBER RATHER THAN LATE OCTOBER WITH ONLY THE NORTH
COUNTRY RUNNING A LITTLE COOLER...IN THE UPPER 60S WHERE CLOUD COVER
WILL HANG ON A LITTLE LONGER THURSDAY AND 850MB TEMPERATURES WILL
RUN A LITTLE LOWER.

BY THURSDAY NIGHT THE SURFACE LOW OVER THE MIDWEST WILL LIFT TO
JAMES BAY AS AN INCREASINGLY ACTIVE JET STREAM PUSHES THE LONGWAVE
TROUGH IN THE MID/UPPER LEVELS INTO THE GREAT PLAINS. A COLD FRONT
DEMARCATING THE WARM LATE-SUMMERLIKE AIRMASS OVER THE EASTERN U.S.
FROM SUB-ARCTIC AIR OVER CANADA AND THE UPPER MIDWEST WILL STRETCH
ACROSS THE CENTRAL GREAT LAKES. WARM AIR WILL CONTINUE TO POOL
AHEAD OF THIS FRONT ACROSS THE LOWER GREAT LAKES RESULTING IN
ANOTHER EXTREMELY MILD NIGHT WITH LOWS IN THE MID TO UPPER
50S...WARMER THAN THE AVERAGE HIGHS FOR THIS TIME OF YEAR.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WITH A DEEP TROUGH OVER THE MIDWEST AND A COLD FRONT PARKED ON OUR
DOORSTEP...THE FORECAST FOR THIS WEEKEND WOULD SEEM RELATIVELY
STRAIGHT-FORWARD AT FIRST GLANCE...HOWEVER IT WILL BE COMPLICATED BY
SEVERAL IMPORTANT DETAILS ABOUT WHICH THE MODELS CONTINUE TO DIFFER.

THE GENERAL AGREEMENT BETWEEN THE MAJOR MODELS IS THAT THE COLD
FRONT WILL SLOW CONSIDERABLY AS THE UPPER LEVEL TROUGH OVER THE
NATION/S MIDSECTION BECOMES POSITIVELY TILTED AND A STACKED
UPPER/SURFACE LOW LIFTS NNE FROM THE UPPER MIDWEST TO NORTHERN
QUEBEC. THIS WILL SERVE TO SLOW THE EASTWARD PROGRESSION OF THE COLD
FRONT CONSIDERABLY...THOUGH THERE IS ENOUGH UNCERTAINTY TO WARRANT
KEEPING CHANCE POPS FOR FRIDAY WITH TEMPERATURES CONTINUING TO RUN
WELL ABOVE NORMAL AHEAD OF THE FRONT.

AT THIS POINT IT APPEARS THAT SATURDAY WILL LIKELY BE WET FOR MUCH
OF THE FORECAST AREA AS GUIDANCE AGREES ON THE FORMATION OF A LOW
THAT TRACKS NORTH ALONG THE FRONT ACROSS WNY...A REASONABLE
POSSIBILITY. THE SPEED WITH WHICH THE COLD FRONT AND CONSIDERABLY
COOLER AIR MAKES ITS WAY ACROSS THE LOWER GREAT LAKES DURING THE
LATTER HALF OF THE WEEKEND AND INTO NEXT WEEK REMAINS A SOURCE OF
CONTENTION HOWEVER AND THIS IS A FUNCTION OF HOW THE MODELS HANDLE
THE TRACK OF THE TROPICAL SYSTEM CURRENTLY DEVELOPING IN THE
CARIBBEAN.  ALL THAT IS TO SAY THAT THERE IS A SIGNIFICANT AMOUNT OF
UNCERTAINTY IN THE FORECAST FROM SUNDAY ONWARDS AND THE FORECAST
WILL TREND CLOSER TOWARDS CHANCE POPS AND CLIMATOLOGY REGARDING
TEMPERATURES FOR THE END OF THE WEEKEND.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A WARM FRONT OVER THE CENTRAL GREAT LAKES WILL ELONGATE ACROSS THE
SOUTHERN TIER OF NEW YORK STATE TODAY...THEN WILL REMAIN NEARLY
STATIONARY THROUGH TONIGHT. INCREASING MOISTURE AND LIFT ALONG THE
BOUNDARY WILL PRODUCE OCCASIONAL RAIN TODAY AND TONIGHT...WITH
CONDITIONS GENERALLY LOWERING TO MVFR TODAY AND IFR THIS EVENING
ACROSS MUCH OF THE AREA. THE EXCEPTION TO THIS WILL BE FROM KART
NORTHWARD AND EASTWARD...WHERE CONDITIONS WILL BE MORE LIKELY TO
REMAIN VFR.

WITH SOME WEAK ELEVATED INSTABILITY ALSO PRESENT...A FEW
THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS FAR WESTERN NEW YORK
THROUGH TODAY.

OUTLOOK...
WEDNESDAY...VFR WITH A CHANCE OF SHOWERS.
THURSDAY AND FRIDAY...MAINLY VFR.
SATURDAY...VFR/MVFR WITH A CHANCE OF RAIN.

&&

.MARINE...
HIGH PRESSURE WILL SHIFT OFF TO THE SOUTH AND EAST TONIGHT AND
TUESDAY. A WARM FRONT WILL DEVELOP EASTWARD ACROSS THE GREAT
LAKES...WITH THE LOW LEVEL FLOW TURNING SOUTHERLY ON LAKE ERIE AND
EASTERLY ON LAKE ONTARIO. THERE IS THE POTENTIAL FOR THE EASTERLY
FLOW PICKING UP ENOUGH ON TUESDAY TO BRING A PERIOD OF NEAR-ADVISORY
LEVEL CONDITIONS ACROSS WESTERN PORTIONS OF LAKE ONTARIO...FOR NOW
WILL KEEP WINDS AND WAVES JUST BELOW ADVISORY CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA/WCH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...JJR
MARINE...TMA
Hazardous weather outlook, Oct 22, 5:17 AM EDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT MON OCT 22 2012

NYZ001>008-010>014-019>021-085-230930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.